# SDR V0XD20230321002

- Difficulty date: January 19, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 45638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rib
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE LOWER COWLING AFT INTERNAL RIB CRACKED. CORRECTIVE ACTION IS TO CUTOUT DAMAGED RIB Z ANGLE AND FABRICATE 1EA. RIB Z ANGLE 2 RIB ANGLES INSTALL REPAIR IAW EMB 135/145 SRM 51-10-03 FIG 205. AVMAX WO 81031 WC 4120.
